# SDR R61A2019110851218

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 25,315 hours, 17,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2246
- Condition: Partial Deploy
- Location: R2 Door
- Part time: 5,524 hours, 4,163 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 SLIDE PARTIALLY DEPLOYED. FERRIED TO IND. R&R R2 DOOR SLIDE AND FLEXBALL CABLE.
